HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATIONS ON FUZZY NORMED LINER SPACES
Author(s):
Abstract:
In this paper, we use the de nition of fuzzy normed spaces given by Bag and Samanta and the behaviors of solutions of the additive functional equation are described. The Hyers-Ulam stability problem of this equation is discussed and theorems concerning the Hyers-Ulam-Rassias stability of the equation are proved on fuzzy normed linear space.
Language:
English
Published:
Journal of Mahani Mathematical Research Center, Volume:2 Issue:2, 2013
Pages:
39 - 60
magiran.com/p1521824  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!